# SDR USAA2013070100018

- Difficulty date: June 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,740 hours, 15,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER FELL OFF AND BROKE AT L4 DOOR. REMOVED AND REPLACED EXIT LIGHT.
